MathSciNet Relay Station
MathSciNet bibliographic data
MR936499 (89h:33010) 33A40
Kerimov, M. K.; Skorokhodov, S. L. Multiple complex zeros of the derivatives of cylindrical Bessel functions. (Russian) Dokl. Akad. Nauk SSSR 299 (1988), no. 3, 614--618; translation in Soviet Phys. Dokl. 33 (1988), no. 3, 196–198
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement